| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
08/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2019.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxr00 intraocular lens (iol) was implanted into the patient's operative eye and was then exchanged for another iol of the same model but different diopter.The exchange was performed because the patient was unhappy with the original results.There was no further intervention performed and the patient was doing very well post-operatively.Requests for additional information were not returned.No additional information was received.
Additional Manufacturer Narrative
Additional information was received which reported the patient experienced blurred vision which was reported/diagnosed on (b)(6) 2019.The patient was reported as being male with a date of birth of (b)(6) 1945.As a result the following fields have been updated: date of birth: (b)(6) 1945.Gender/sex: male.Date of event: (b)(6) 2019.Patient code: 2137.Device available for evaluation: yes.Returned to manufacturer on: 8/27/2019.Device returned to manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation and was visually inspected the inspection found the lens was in 3 pieces, possibly due to aid in explant.Visual inspection also revealed the haptic and part of the optic detached which is consistent with the condition of a lens that has been cut and removed from the eye.Foreign material that appears to be a fiber-like particles was observed on the surface most likely originating from the medical dressing in which the lens was returned.The reported issue for blurry cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.